# SDR SB06094

- Difficulty date: October 3, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623097
- Part serial: XC87949
- Condition: Cracked
- Location: Cockpit
- Part time: 48,678 hours, 38,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT1572 - DURING CRUISE, EN ROUTE FROM PIT TO TPA, THE CAPTAIN'S SLIDING WINDOW ARCED AND THEN CRACKED.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S SLIDING WINDOW.  ALSO, REPLACED THE WINDOW HEAT CONTROLLER AS PRECAUTIONARY.  OPEN AND CLOSE FUNCTION OF SLIDING WINDOW CHECKS GOOD.  OPERATIONAL CHECK OF WINDOW HEAT CONTROLLER OK.
